TRUVADA / PEP
Apr 3, 2010
I took PEP / TRUVADA for 14 days (of the reuired post exposure 28 days) and got really sick with an unrelated illness & stopped for 7 days. any point in starting up again ?
Response from Dr. Young
Hello and thanks for your post.
IMO, at this point, I think that you've derived the majority benefit of PEP; resuming treatment after a 7 day interruption (and 21 days after the exposure) probably won't add much.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sex With A Prostitute Safe?
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- Sore Throat After Swallowing Blood Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.